Year 2017, Volume , Issue 17, Pages 0 - 16 2017-07-01

DOUBLE CONNECTED SPACES

A. KANDİL [1] , O. A. E. TANTAWY [2] , S. A. EL-SHEİKH [3] , S. HUSSİEN [4]


Abstaract−In this paper, we introduce new types of double connected topological spaces. The first one depends on the separated double sets and the other one depends on the quasi-coincident separated double sets. The properties and the relation between them have investigated. Also, we defined and study the component of each type and the properties of these types of component have obtained
−Separated double sets, q-separated double sets, double connected, q-double connected, DC1−connected, strongly double connected, strongly q-double connected, double components, qdouble components and q-hyperconnected in double topological spaces
Other ID JA43PE54ZJ
Journal Section Research Article
Authors

Author: A. KANDİL

Author: O. A. E. TANTAWY

Author: S. A. EL-SHEİKH

Author: S. HUSSİEN

Dates

Publication Date : July 1, 2017

Bibtex @ { jnt381393, journal = {Journal of New Theory}, issn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2017}, volume = {}, pages = {0 - 16}, doi = {}, title = {DOUBLE CONNECTED SPACES}, key = {cite}, author = {Kandil, A. and Tantawy, O. A. E. and El-sheikh, S. A. and Hussien, S.} }
APA Kandil, A , Tantawy, O , El-sheikh, S , Hussien, S . (2017). DOUBLE CONNECTED SPACES . Journal of New Theory , (17) , 0-16 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/34516/381393
MLA Kandil, A , Tantawy, O , El-sheikh, S , Hussien, S . "DOUBLE CONNECTED SPACES" . Journal of New Theory (2017 ): 0-16 <https://dergipark.org.tr/en/pub/jnt/issue/34516/381393>
Chicago Kandil, A , Tantawy, O , El-sheikh, S , Hussien, S . "DOUBLE CONNECTED SPACES". Journal of New Theory (2017 ): 0-16
RIS TY - JOUR T1 - DOUBLE CONNECTED SPACES AU - A. Kandil , O. A. E. Tantawy , S. A. El-sheikh , S. Hussien Y1 - 2017 PY - 2017 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 0 EP - 16 VL - IS - 17 SN - 2149-1402- M3 - UR - Y2 - 2021 ER -
EndNote %0 Journal of New Theory DOUBLE CONNECTED SPACES %A A. Kandil , O. A. E. Tantawy , S. A. El-sheikh , S. Hussien %T DOUBLE CONNECTED SPACES %D 2017 %J Journal of New Theory %P 2149-1402- %V %N 17 %R %U
ISNAD Kandil, A. , Tantawy, O. A. E. , El-sheikh, S. A. , Hussien, S. . "DOUBLE CONNECTED SPACES". Journal of New Theory / 17 (July 2017): 0-16 .
AMA Kandil A , Tantawy O , El-sheikh S , Hussien S . DOUBLE CONNECTED SPACES. JNT. 2017; (17): 0-16.
Vancouver Kandil A , Tantawy O , El-sheikh S , Hussien S . DOUBLE CONNECTED SPACES. Journal of New Theory. 2017; (17): 0-16.
IEEE A. Kandil , O. Tantawy , S. El-sheikh and S. Hussien , "DOUBLE CONNECTED SPACES", Journal of New Theory, no. 17, pp. 0-16, Jul. 2017